# SDR USAA2013102800018

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 26,780 hours, 11,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ODOR IN COCKPIT WITH APU, ENGINES OFF & GROUND AIR CONNECTED. MAINTENANCE TROUBLESHOT CABIN AIR QUALITY, NO FAULTS FOUND, AC RELEASED FOR SERVICE.
